Differential and Integral Equations

Existence theorem of periodical solutions of Hamiltonian systems in infinite-dimensional Hilbert spaces

George Dincă and Daniel Pasça

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 14, Number 4 (2001), 405-426.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123314

Mathematical Reviews number (MathSciNet)
MR1799415

Zentralblatt MATH identifier
1019.35007

Subjects
Primary: 34G25: Evolution inclusions
Secondary: 34C25: Periodic solutions 35B10: Periodic solutions 47J30: Variational methods [See also 58Exx]

Citation

Dincă, George; Pasça, Daniel. Existence theorem of periodical solutions of Hamiltonian systems in infinite-dimensional Hilbert spaces. Differential Integral Equations 14 (2001), no. 4, 405--426. https://projecteuclid.org/euclid.die/1356123314


Export citation